# SDR USAA2012032700016

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,914 hours, 41,291 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC45FS12C12S
- Condition: Dirty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ASYMMETRICAL TRAILING EDGE FLAPS L25/R15.  NO UNCOMMANDED ROLL.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SLATS AND FLAPS.  NO FAULTS DETECTED.  CLEANED AND RESEATED RIGHT FLAP POSITION TRANSMITTER CONNECTOR.  FLAP INDICATION AND OPERATIONAL CHECKS NORMAL.
